Volume 33,Issue 1,2013 Table of Contents

   
Other Issues:  
  

Contents

Bias Correction for Alternating Iterative Maximum Likelihood Estimators
  Gang YU,Wei GAO and Ningzhong SHI
  2013,33(1):1-10 [Abstract(3063)]  [View PDF 141.31 K (2376)]
  
The Almost Split Sequences and ${\cal D}$-Split Sequences of $T_{2}(T)$
  Yulin ZHANG and Hailou YAO
  2013,33(1):11-22 [Abstract(2780)]  [View PDF 159.39 K (2158)]
  
Closure Operators and Closure Systems on Quantaloid-Enriched Categories
  Min LIU and Bin ZHAO
  2013,33(1):23-34 [Abstract(2356)]  [View PDF 152.60 K (2718)]
  
Some Results on the Problem of Updating the Hyperbolic Matrix Factorizations
  Hanyu LI and Hu YANG
  2013,33(1):35-44 [Abstract(2565)]  [View PDF 125.72 K (1971)]
  
Distortion Theorems and Schlicht Radius for $p$-Bloch Functions
  Xiaohui ZHENG and Jianfei WANG
  2013,33(1):45-53 [Abstract(2891)]  [View PDF 138.78 K (2116)]
  
Module-Relative-Hochschild (Co)homology under Ground Ring Extensions
  Yuan CHEN
  2013,33(1):54-60 [Abstract(2589)]  [View PDF 116.34 K (2604)]
  
Multiple Blow-up Rates to a Coupling Heat System
  Jinhuan WANG and Liang HONG
  2013,33(1):61-69 [Abstract(2467)]  [View PDF 129.40 K (1930)]
  
Numerical Stability of Differential Equations with Piecewise Constant Arguments of Mixed Type
  Qi WANG
  2013,33(1):70-78 [Abstract(2778)]  [View PDF 133.31 K (2140)]
  
A Categorification of the Vector Representation of $U({\mf{so}}(7,\C))$ via Projective Functors
  Yongjun XU and Shilin YANG
  2013,33(1):79-89 [Abstract(2781)]  [View PDF 174.77 K (2249)]
  
Pullback ${\cal D}$-Attractors for A Non-Autonomous Brinkman-Forchheimer System
  Xueli SONG
  2013,33(1):90-100 [Abstract(2958)]  [View PDF 143.25 K (2122)]
  
Exponential Stability for Stochastic Volterra-Levin Equations
  Li CHEN and Lianggen HU
  2013,33(1):101-110 [Abstract(3057)]  [View PDF 143.90 K (2209)]
  
Strong Law of Large Numbers of Partial Sums for Pairwise NQD Sequences
  Shuhe HU,Xiaotao LIU,Xinghui WANG and Xiaoqin LI
  2013,33(1):111-116 [Abstract(2779)]  [View PDF 111.33 K (2365)]
  
A Note on Linearly Isometric Extension for 1-Lipschitz and Anti-1-Lipschitz Mappings between Unit Spheres of $AL_P(\mu,H)$ Spaces
  Zihou ZHANG and Chunyan LIU
  2013,33(1):117-121 [Abstract(3079)]  [View PDF 119.54 K (2227)]
  
Product and Commutativity of Slant Toeplitz Operators
  Chaomei LIU and Yufeng LU
  2013,33(1):122-126 [Abstract(2921)]  [View PDF 106.34 K (2170)]